MAUDE Adverse Event Report: ARTHREX, INC. HUMERAL INSERT M/39 +3 TO FIT IN 39 CUP; SHOULDR PROSTH, REVERSE CONFIG

ARTHREX, INC. HUMERAL INSERT M/39 +3 TO FIT IN 39 CUP; SHOULDR PROSTH, REVERSE CONFIG
Model Number HUMERAL INSERT M/39 +3 TO FIT IN 39 CUP
Medical Device Problem Code Fitting Problem (2183)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 08/04/2023
Type of Reportable Event Malfunction
Event or Problem Description
On 8/8/2023, it was reported by a sales representative via phone that an ar-9503m-03 univers revers humeral insert, part of a loaner set with an unknown part number, had an issue during a reverse total shoulder procedure on (b)(6) 2023.When the surgeon was trying to use it, the implant would not fit and snap into the suture cup.No piece broke off inside the patient.Another second ar-9503m-03 univers revers humeral insert with an unknown lot number was used in the procedure, and it would snap right in.This caused a case delay of over 15 minutes.It could not be confirmed if additional anesthesia was administered to the patient.The procedure was then completed successfully with no patient harm.
 
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
Additional information: complaint allegation is not confirmed.One unpackaged ar-9503m-03 univers revers humeral insert lot number: 22.03114 was received for evaluation.Visual inspection noted no problems with the device.Functional testing was performed with a known good ar-9502-39lpc univers revers cup and it was noted that the ar-9503m-03 univers revers humeral insert was able to snap into the univers revers cup and securely attach to the ar-9502-39lpc univers revers cup as intended.No problem found.

Brand Name
HUMERAL INSERT M/39 +3 TO FIT IN 39 CUP
Common Device Name
SHOULDR PROSTH, REVERSE CONFIG
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
emily shafer
8009337001
MDR Report Key17699600
Report Number1220246-2023-07808
Device Sequence Number20713287
Product Code PHX
UDI-Device Identifier00888867061255
UDI-Public00888867061255
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K142863
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 01/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHUMERAL INSERT M/39 +3 TO FIT IN 39 CUP
Device Catalogue NumberAR-9503M-03
Device Lot Number22.03114
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/08/2023
Supplement Date Received by Manufacturer12/12/2024
Initial Report FDA Received Date09/07/2023
Supplement Report FDA Received Date01/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown